Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Gurgling stomach, lower abdominal cramping, nausea, stomach pain. Started oral contraceptive. Any ideas?

I am experiencing symptoms I have never had before. These include constantly gurgling stomach, occasional lower abdomen cramping and pain, persistent nausea but no vomitting, stomach pain (seems to be due acid), and unable to have a bowel movement. I have recently started an oral contraceptive and was wondering if this could be the cause or if maybe there is something serious going on?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

what you are experiencing are the classic side effects of oral contraceptives.
these include-
-abdominal cramping
-irregular bleeding
-abdominal pan

these generally subside in a few days time.but they dont kindly visit your visit your OB/GYN to change the dosage or change the medication.
thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor